A Representation Theorem for Domains with Discrete and Continuous Variables
This paper prouves a new representation theorem for domains with both discrete and continuous variables.
To our knowledge, this item is not available for
download. To find whether it is available, there are three
1. Check below under "Related research" whether another version of this item is available online.
2. Check on the provider's web page whether it is in fact available.
3. Perform a search for a similarly titled item that would be available.
|Date of creation:||2001|
|Date of revision:|
|Contact details of provider:|| Postal: |
Phone: (514) 343-6557
Fax: (514) 343-7221
Web page: http://www.cireq.umontreal.ca
More information through EDIRC
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Blackorby, Charles & Bossert, Walter & Donaldson, David, 2001. "Population ethics and the existence of value functions," Journal of Public Economics, Elsevier, vol. 82(2), pages 301-308, November.
- Blackorby, Charles & Donaldson, David, 1984. "Social criteria for evaluating population change," Journal of Public Economics, Elsevier, vol. 25(1-2), pages 13-33, November.
When requesting a correction, please mention this item's handle: RePEc:mtl:montec:2001-16. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sharon BREWER)
If references are entirely missing, you can add them using this form.